MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG
Model Number 62400
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, output signal integrity, and all test steps passed.A review of the ipg diagnostic logs did not find any discrepancies that would have contributed to the observation.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.
 
Event or Problem Description
It was reported that following several falls, the patient experienced uncomfortable stimulation at the ipg site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was explanted and replaced to address the issue.

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24195724
Report Number1627487-2026-00423
Device Sequence Number7869202
Product Code MHY
UDI-Device Identifier05415067047663
UDI-Public(01)05415067047663(10)10232818(17)260223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model Number62400
Device Catalogue Number62400
Device Lot Number10232818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2).; DBS EXTENSION (X2).; DBS LEAD (X2).
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight102 KG